| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Headache (1880)
| Date of Event |
10/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-25-strip inserted backwards or upside-down.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact.
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptom.Meter will not turn on with test strip but pressing the dot button meter came on.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 2/29/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer just purchased the meter over the weekend.